# SDR UALA2010072602661

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 38,009 hours, 4,631 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

'C' HYD SYS LEAK.  LEAK IN LINES ON C-ADP PUMPS. IDENTIFIED LINES ALL ON AOG. 1 STOCKED (Y6258)1 N-S (S2904).  INSTALLED BOTH 3'' HYD LINES ON CTR HYD NR 1 ADP ACCOUNT OF HYD LEAK.  BOTH LINES TORQUED.  NEED TO SVC CTR SYST.  HYD FLUID AND THEN LEAK CHECK LINES. SERVICED CTR SYS AND LEAK CHECKED LINES OK.
